Journal of Symbolic Logic

Review: Ugo Cassina, Le Dimostrazioni in Matematica

Albert A. Bennett

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 16, Issue 1 (1951), 63.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183731061

JSTOR
links.jstor.org

Citation

Bennett, Albert A. Review: Ugo Cassina, Le Dimostrazioni in Matematica. J. Symbolic Logic 16 (1951), no. 1, 63. https://projecteuclid.org/euclid.jsl/1183731061


Export citation